| Model Number |
1242-18-527 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
11/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that according to dr.(b)(6) this patient came into the er at (b)(6) with a dislocated hip.The surgeon told me that dr.(b)(6) had revised this patients hip on (b)(6) 2009 at (b)(6) for instability.The x-rays dr.(b)(6) shared with me revealed that it was a duraloc acetabular cup with what appeared to be a aml stem.Dr.(b)(6) explanted the duraloc constrained liner and a ts ceramic 28mm hip ball.A new acetabular cup, liner, and hip ball was implanted.The stem was left in situ.Doi: (b)(6) 2009.Dor: (b)(6) 2021, affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.